Somewhat Stochastic MatricesAmerican Mathematical Monthly
AbstractThe standard theorem for stochastic matrices with positive entries is generalized to matrices with no sign restriction on the entries. The condition that column sums be equal to 1 is kept, but the positivity condition is replaced by a condition on the distances between columns.
Citation InformationBranko Ćurgus and Robert I. Jewett. "Somewhat Stochastic Matrices" American Mathematical Monthly Vol. 122 Iss. 1 (2015) p. 36 - 42
Available at: http://works.bepress.com/branko_curgus/10/